we had unprotected sex on 14 december(2.00 pm)...it was her 2nd day of period.....after an hour she took i pill....and suddenly after taking ipill her bleeding stopped(periods)....would it cause any problem for her mensturation?
if there any chances of being pregnant?
Did you find this post helpful?
|

User Profile
replied December 13th, 2015
Community Volunteer
There is almost no chance she can be pregnant. Even if she did not take ipill. A woman is normally not fertile during her period. That does not mean it is impossible, but it is very very very unlikely she can conceive from period sex.

The ipill will stop her period. It can make her bleed again a few days later (5 to 7), and it can delay her next menstruation.

PLEASE protect yourself and her and use a condom.

Take care.
|
Did you find this post helpful?

User Profile
replied December 29th, 2015
Welcome to e health forum.

Taking emergency contraceptive pills should be only in case, when you are supposed to be in the unsafe or ovulatory phase of the cycle. Taking the pill outside of this period (as in your case) does not provide any use.

In addition, Some common side effects of emergency contraception include menstrual irregularities including delayed or missed periods, reduced or increased menstrual flow, change in pattern of cycles, etc.

Since you had taken the emergency pill in the safe period (while she had her periods), it has resulted in the stopping her periods.

But since, these effects are short lived and resolve on their own and no treatment is needed, you just need to relax and stop worrying that you might be pregnant.

In the future, if you plan to be sexually active on a regular basis, you should be a responsible adult and have knowledge about reproductive health (sex education) and how to avoid issues like unwanted pregnancies.

It would be recommended to adopt a proper contraceptive method like Birth control or injectable Hormones or Intrauterine devices to protect against pregnancy. Dependence on ECP (emergency contraceptive pills) as a regular contraceptive is not recommended.

I hope this helps.
|
Did you find this post helpful?
Tags: Menstruation
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.